# SDR SWAA2022072529390

- Difficulty date: July 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1669
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY BATTERY PACK (M1669) INOP. / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AND PERFORMED OPERATIONAL TEST PER B737 AMM33-51-06-960-805; TESTED OK.;[02] VERIFIED STEP 1.
